advertisement
Question
Posted by: claz | 2005/12/06

sore thighs even after magnesium tablets

hi i went to my docter a while ago because i was having pain in my thighs.She perscribed magnasium tablets.the pain is still here when i get up in the morning they hurt badly then it despairs sitting down on chair and in the car also brings pain
when i get up and walk and then disappers . it seems resting causes the pain. Please help very concerned .

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Claz,
Where exactly do you feel the pains - in your muscles or in the bone? Do you smoke? Do you have sore or stiff joints? Do you have any ulcers on your legs or a problem with blood flow in you feet ( cold or blue feet?)
Give me some more info please?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement